# SDR DL764061008

- Difficulty date: November 18, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 19,397 hours, 6,414 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38006081
- Part serial: P1017
- Condition: Failed
- Location: Apu
- Part time: 12,422 hours, 10,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE GROUND, APU AUTO SHUTDOWN THREE TIMES.  REPLACED APU.
